Group analysis of stochastic differential systems: Approximate symmetries and conservation laws.

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov, Gazanfer Ünal, Claes Jogréus
Title: Group analysis of stochastic differential systems: Approximate symmetries and conservation laws.
Translated title: Group analysis of stochastic differential systems: Approximate symmetries and conservation laws.
Journal: Archives of ALGA
Year: 2004
Volume: 1
Pagination: 95-126
ISSN: 1652-4934
Publisher: ALGA publications, BTH
City: Karlskrona; Sweden
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: nib@bth.se, cjo@bth.se
Language: English
Abstract: Approximate symmetries and conservation laws for deterministic and
stochastic differential equations with a small parameter are discussed in detail. Determining equations for infinitesimal
approximate symmetries of Ito and Stratanovich dynamical systems are derived. It is shown how to derive conserved quantities for stochastic dynamical systems using their
approximate symmetries without recourse to Noether's theorem
Subject: Mathematics\Analysis
Keywords: Group analysis, stochastic differential systems, approximate symmetries, conservation laws
Note: Online:http://www.bth.se/ihn/alga.nsf/attachments/Archives%201_pdf/$file/Archives%201.pdf
Edit